# SDR ASOA201201717

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 20,834 hours, 14,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE INOPERATIVE.  R & R F/A MEGAPHONE IAW AMM 25-61-14, REF IPC 25-25-61-14, ITEM 5, OPS TESTED GOOD.
